| Model Number |
SC-1140 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced intermittent and inadequate therapy from the implantable pulse generator (ipg) implant.The patient subsequently underwent a procedure wherein the ipg was replaced.The location of the device is unknown.The patient did well postoperatively.
Additional Manufacturer Narrative
Section b3 date of event and d6b approximated based on the date the manufacturer became aware of the event.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unavailable per the physician.